Some time-dependent Hartree equations
Annales de l'I.H.P. Physique théorique, Volume 31 (1979) no. 4, p. 319-337
@article{AIHPA_1979__31_4_319_0,
     author = {Davies, E. Brian},
     title = {Some time-dependent Hartree equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {4},
     year = {1979},
     pages = {319-337},
     zbl = {0428.35023},
     mrnumber = {574137},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1979__31_4_319_0}
}
Davies, E. B. Some time-dependent Hartree equations. Annales de l'I.H.P. Physique théorique, Volume 31 (1979) no. 4, pp. 319-337. http://www.numdam.org/item/AIHPA_1979__31_4_319_0/

[1] A. Bove, G. Da Prato, G. Fano, On the Hartree-Fock time-dependent potential. Commun. Math. Phys., t. 49, 1976, p. 25-33. | MR 456066

[2] J.M. Chadam, R.T. Glassey, Global existence of solutions to the Cauchy problem for time-dependent Hertree equations. J. Math. Phys., t. 16, 1975, p. 1122-1130. | MR 413843 | Zbl 0299.35084

[3] E.B. Davies, Symmetry breaking for a non-linear Schrödinger equations. Commun. Math. Phys., t. 64, 1979, p. 191-216. | MR 520090 | Zbl 0405.35027

[4] M. Fannes, H. Spohn, A. Verbeure, Equilibrium states for mean field models. Preprint. | MR 558480

[5] J. Ginibre, G. Velo, The classical field limit for non-relativistic many-boson systems. I. Commun. Math. Phys., t. 66, 1979, p. 37-76. | MR 530915 | Zbl 0443.35067

[6] R. Haag, U. Bannier, Comments on Mielnik's (non-linear) quantum mechanics. Commun. Math. Phys., t. 60, 1978, p. 1-6. | MR 489496

[7] K. Hepp, The classical limit for quantum-mechanical correlation functions. Commun. Math. Phys., t. 35, 1974, p. 265-277. | MR 332046

[8] K. Hepp, E.H. Lieb, Phase transitions in reservoir driven open systems with applications to laser and superconductors. Helv. Phys. Acta, t. 46, 1973, p. 573-603.

[9] T. Kato, Linear evolution equations of « hyperbolic » type. J. Fac. Sci. Univ. Tokyo, Sect. 1 A, t. 17, 1970, p. 241-258. | MR 279626 | Zbl 0222.47011

[10] T. Kato, Quasi-linear equations of evolutions, with applications to partial differential equations. Lecture Notes in Math., t. 448, 1975, p. 25-70. | MR 407477 | Zbl 0315.35077

[11] E.H. Lieb, Existence and uniqueness of the minimising solutions of Choquard's non-linear equation. Stud. Appl. Math., t. 57, 1977, p. 93-106. | MR 471785 | Zbl 0369.35022

[12] E.H. Lieb, B. Simon, The Hartree-Fock theory for Coulomb systems. Commun. Math. Phys., t. 53, 1977, p. 185-194. | MR 452286

[13] E.H. Lieb, K. Yamazaki, Ground state energy and effective mass of the polaron. Phys. Rev., t. 111, 1958, p. 728-733. | Zbl 0100.42504

[14] H. Spohn, Kinetic equations from Hamiltonian dynamics: the Markovian limit. Univ. of Leuven lecture notes, 1978/1979, Section 20. | MR 578142

[15] E.M. Stein, Singular integrals and differentiability properties of functions. Princeton Univ. Press, 1970. | MR 290095 | Zbl 0207.13501

J. Ginibre, G. Velo, Équation de Schrödinger non linéaire avec interaction non locale. C. R. Acad. Sci. Paris, t. 288A, 1979, p. 683-685. | MR 533902 | Zbl 0397.35013

J. Ginibre, G. Velo, On a class of non-linear Schrödinger equations wi th non-local interactions. Preprint, 1979.